Error bounds for a numerical solution for dynamic economic models

M. S. Santos, J. Vigo

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

In this paper, we analyze a discretized version of the dynamic programming algorithm for a parameterized family of infinite-horizon economic models, and derive error bounds for the approximate value and policy functions. If h is the mesh size of the discretization, then the approximation error for the value function is bounded by Mh2, and the approximation error for the policy function is bounded by Nh, where the constants M and N can be estimated from primitive data of the model.

Original languageEnglish (US)
Pages (from-to)41-45
Number of pages5
JournalApplied Mathematics Letters
Volume9
Issue number4
DOIs
StatePublished - Jul 1996
Externally publishedYes

Keywords

  • Dynamic programming
  • Error bounds
  • Numerical solutions
  • Value and policy functions

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Error bounds for a numerical solution for dynamic economic models'. Together they form a unique fingerprint.

  • Cite this